Axiomatization of the forcing relation with an application to Peano Arithmetic
Fundamenta Mathematicae, Tome 120 (1984) no. 2, pp. 167-186
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_120_2_167_186,
author = {Zofia Adamowicz},
title = {Axiomatization of the forcing relation with an application to {Peano} {Arithmetic}},
journal = {Fundamenta Mathematicae},
pages = {167--186},
year = {1984},
volume = {120},
number = {2},
doi = {10.4064/fm-120-2-167-186},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-120-2-167-186/}
}
TY - JOUR AU - Zofia Adamowicz TI - Axiomatization of the forcing relation with an application to Peano Arithmetic JO - Fundamenta Mathematicae PY - 1984 SP - 167 EP - 186 VL - 120 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-120-2-167-186/ DO - 10.4064/fm-120-2-167-186 LA - en ID - 10_4064_fm_120_2_167_186 ER -
%0 Journal Article %A Zofia Adamowicz %T Axiomatization of the forcing relation with an application to Peano Arithmetic %J Fundamenta Mathematicae %D 1984 %P 167-186 %V 120 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-120-2-167-186/ %R 10.4064/fm-120-2-167-186 %G en %F 10_4064_fm_120_2_167_186
Zofia Adamowicz. Axiomatization of the forcing relation with an application to Peano Arithmetic. Fundamenta Mathematicae, Tome 120 (1984) no. 2, pp. 167-186. doi: 10.4064/fm-120-2-167-186
Cité par Sources :